Sudden reaction to BCP - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 01-13-2012, 08:42 AM - Thread Starter
 
Halfasianmomma's Avatar
 
Join Date: Nov 2007
Location: Montreal
Posts: 3,713
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

Hi mamas,

 

I've been on the BCP for most of my adult life, except when preggo and nursing....so about 15 years or so. It took a few months initially and then I found the perfect triphasic pill for me and kept taking it faithfully without any blips or problems. I never had any side effects and it seemed to take care of my ovarian cysts pretty well.

 

After I had DD, I had no period for 14 months, which was blissful, and then when they came back, so did my migraines...but with a vengeance. I went on Micronor for a while but quit taking that when I split from my XH. I started again but discovered that it caused me to be very aggressive and moody, so my gyno changed my script back to another triphasic pill. After a month of adjustment, I was right back on track. 4 day periods, no moodiness, no skin issues, no weight gain...nothing. A year later, for whatever reason, I quit the pill for a few months but when I tried to start it again, I ran into some problems: major acne...as bad as when I was a teenager, breakthrough bleeding, and of course my migraines are worse.

 

Has anyone experienced this sort of reaction before with a pill they've used for a long time? It seems my body just hates this pill...I'm worried because my migraine specialist wants me to start on continual BCP (Alesse) to try to curb my menstrual migraines...Hope the new pill won't do this to me...

Halfasianmomma is offline  
 

Tags
Family Planning
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off